# SDR AALA202405300920

- Difficulty date: May 28, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 29,928 hours, 12,068 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: UNKNOWN
- Condition: Missing
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 GIRT BAR MISSING RED SHRINKING TUBE. **SUPPLEMENTAL REPORT FOR 9AALA202405290920): REPLACED SHRINK WRAP TUBING ON R1 GIRT BAR**(CLOSED).
